# SDR UPS97223052

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 69181352
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, ON REMOVAL OF THE NLG, SEGMENT SHAFT FOUND TO BE CORRODED.  SEGMENT SHAFT REPLACED IAW 32-33-01 MM.
